PharmGKB summary: Heparin-induced thrombocytopenia pathway, adverse drug reaction
Giles, Jason B
Karnes, Jason H
Klein, Teri E
AffiliationDepartment of Pharmacy Practice and Science, University of Arizona College of Pharmacy
MetadataShow full item record
CitationMiller, E., Norwood, C., Giles, J. B., Huddart, R., Karnes, J. H., Whirl-Carrillo, M., & Klein, T. E. (2022). PharmGKB summary: Heparin-induced thrombocytopenia pathway, adverse drug reaction. Pharmacogenetics and Genomics.
JournalPharmacogenetics and genomics
RightsCopyright © 2022 Wolters Kluwer Health, Inc. All rights reserved.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at email@example.com.
Note12 month embargo; published 30 April 2022
VersionFinal accepted manuscript
- Heparin-induced thrombocytopenia, paradoxical thromboembolism, and other adverse effects of heparin-type therapy.
- Authors: Walenga JM, Frenkel EP, Bick RL
- Issue date: 2003 Feb
- [Heparin-induced thrombocytopenia].
- Authors: Franchini M, Veneri D
- Issue date: 2005 Sep
- Heparin-induced thrombocytopenia.
- Authors: Stevens SL
- Issue date: 2000 Jun
- Heparin-induced thrombocytopenia, paradoxical thromboembolism, and other side effects of heparin therapy.
- Authors: Walenga JM, Bick RL
- Issue date: 1998 May
- An overview of heparin-induced thrombocytopenia.
- Authors: Donovan JL, Tran MT, Kanaan AO
- Issue date: 2010 Jun